`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 5,Number 4,     October 1999

1

A difference-differential analogue of the Burgers equations and some models of economic development   Pages : 697 - 728

Gennadi M. Henkin and Victor M. Polterovich

 Abstract       Full Text      Related Articles

2

Smooth solution of the generalized system of ferro-magnetic chain   Pages : 729 - 740

Boling Guo and Haiyang Huang

 Abstract       Full Text      Related Articles

3

Types of change of stability and corresponding types of bifurcations   Pages : 741 - 752

L. Aguirre and P. Seibert

 Abstract       Full Text      Related Articles

4

Scattering of solutions for critical and subcritical nonlinear Klein-Gordon equations in $H^s$   Pages : 753 - 763

Baoxiang Wang

 Abstract       Full Text      Related Articles

5

Homoclinic and multibump solutions for perturbed second order systems using topological degree   Pages : 765 - 782

Marc Henrard

 Abstract       Full Text      Related Articles

6

Dimensions for recurrence times: topological and dynamical properties   Pages : 783 - 798

Vincent Penné,  Benoît Saussol and Sandro Vaienti

 Abstract       Full Text      Related Articles

7

Harmonic maps on complete manifolds   Pages : 799 - 804

Wenxiong Chen and Congming Li

 Abstract       Full Text      Related Articles

8

Large deviations in expanding random dynamical systems   Pages : 805 - 812

Thomas Bogenschütz and Achim Doebler

 Abstract       Full Text      Related Articles

9

Inertial manifolds with and without delay   Pages : 813 - 824

James C. Robinson

 Abstract       Full Text      Related Articles

10

Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties   Pages : 825 - 848

Sen-Zhong Huang and Peter Takáč

 Abstract       Full Text      Related Articles

11

Nonlinear heat equation: the radial case   Pages : 849 - 870

Arthur Ramiandrisoa

 Abstract       Full Text      Related Articles

12

Bifurcating vortex solutions of the complex Ginzburg-Landau equation   Pages : 871 - 880

Hans G. Kaper and Peter Takáč

 Abstract       Full Text      Related Articles

13

Wave equation with memory   Pages : 881 - 896

Eugenio Sinestrari

 Abstract       Full Text      Related Articles

14

Stable ergodicity of skew products of one-dimensional hyperbolic flows   Pages : 897 - 904

C.P. Walkden

 Abstract       Full Text      Related Articles

15

Unfocused blow up solutions of semilinear parabolic equations   Pages : 905 - 928

Júlia Matos

 Abstract       Full Text      Related Articles

16

Convergence of generic infinite products of homogeneous order-preserving mappings   Pages : 929 - 945

Simeon Reich and Alexander J. Zaslavski

 Abstract       Full Text      Related Articles